Patient :I have been taking deviry for 16 days and have 2 continue for 3 more days one tab a day. Last 3 days there has been heavy bleeding. I intend taking ubiphene after stopping deviry. Is the heavy bleed ing normal? When should I start counting my period
Thanks for the query.
I understand your concern.
Having bleeding while taking deviry is Iess common.
The possible causes are missing the pill or altering the time of intake of pill.
Now, as you have taken the pills for 16 days, if the bleeding is heavy like regular periods, you can stop the deviry now and allow the flow to continue.
Then as you had the flow for three days, from tomorrow means on fourth day of the bleeding start taking ubiphene.
If the bleeding continues to be heavy, you can take the support of antifibrinolytic drugs to control the bleeding with your doctor's advice. After ten days of starting ubiphene please go for follicular study to monitor the development of ovum.
Hope I have answered your query.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.